# SDR AT0700067

- Difficulty date: April 9, 2006
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Structure
- Condition: Damaged
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE CATWALK DAMAGED DURING APU REMOVAL.  INSTALLED DOUBLER REPAIR AT AFT FUSELAGE IAW AIRTRAN RES 06-0424 DATED 04/07/06.  MATERIAL USED 7076-T6 .072 30" X 19.5".
